# SDR 20000907SH014

- Difficulty date: August 15, 2000
- Submitted: September 7, 2000
- Operation: General aviation
- Aircraft: N52AZ
- Make and model: Bell 407
- Aircraft serial: 53380
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Part serial: B9905410554
- Condition: Damaged
- Location: Tailrotor Drive
- Part time: 161 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED WITH NEW BEARINGS FROM BELL HELICOPTER.  REPLACED IAW ASB 407-00-35, NDT PER AD 2000-02-12.  (X)
